TU Darmstadt / ULB / TUbiblio

A geometrical nonlinear eccentric 3D-beam element with arbitrary cross-sections

Gruttmann, Friedrich and Sauer, R. and Wagner, Werner (1998):
A geometrical nonlinear eccentric 3D-beam element with arbitrary cross-sections.
In: Computer Methods in Applied Mechanics and Engineering, 160 (3/4), pp. 383-400. Elsevier, ISSN 00457825,
[Article]

Item Type: Article
Erschienen: 1998
Creators: Gruttmann, Friedrich and Sauer, R. and Wagner, Werner
Title: A geometrical nonlinear eccentric 3D-beam element with arbitrary cross-sections
Language: English
Journal or Publication Title: Computer Methods in Applied Mechanics and Engineering
Journal volume: 160
Number: 3/4
Publisher: Elsevier
Divisions: 13 Department of Civil and Environmental Engineering Sciences
13 Department of Civil and Environmental Engineering Sciences > Mechanics
13 Department of Civil and Environmental Engineering Sciences > Mechanics > Solid Body Mechanics
Date Deposited: 19 Nov 2008 16:19
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details